# SDR SWAA2015033037949

- Difficulty date: March 23, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 77,546 hours, 65,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT SIGN LOOSE AT ROW 11.  SECURED SIGN ASSEMBLY IAW SIP.
